# SDR ABXA20160210030

- Difficulty date: February 10, 2016
- Submitted: March 30, 2016
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 61,866 hours, 44,456 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Part number: 113T1623141
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CHORD CORRODED ON REAR SPAR TO WING TE BEAM, AT STATION 285, AT AFT END AS SEEN UNDER INBD END OF NR 6 SPOILER.  REMOVED TE BEAM ASSEMBLY, R & R UPPER CHORD, PN 113T1623-141, WITH SERVICEABLE CHORD, INSTALLED TE BEAM ASSEMBLY IAW SRM 51-40-2.  CORRODED LEVEL 2, PN 113T1623-141, PART NAME UPPER CHORD, EXACT FS & BS LOCATION ON ACFT & EXACT STRINGER & WS LOCATION ON ACFT, WS 285 - 285.  ACFT WAS GNDED.
